MAUDE Adverse Event Report: AV-TEMECULA-CT OMNILINK ELITE PERIPHERAL STENT SYSTEM

AV-TEMECULA-CT OMNILINK ELITE PERIPHERAL STENT SYSTEM
Catalog Number 1012622-19
Medical Device Problem Codes Off-Label Use (1494); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Rash (2033)
Date of Event 08/14/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.Estimated date.The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Based on the case information, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effect of allergic reaction is listed in the otw omnilink elite instructions for use as a known potential complication associated with the use of the device.There is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
It was reported that the procedure was performed on (b)(6) 2018 to treat a lesion in the superior mesenteric artery.A 6.0mmx19mmx80cm omni elite stent was implanted without issue.The patient was started on plavix on (b)(6) 2018.Two or three weeks after the procedure (date unknown), the patient developed a rash, itching and hives throughout the body.The patient saw her primary doctor and the patient was given prednisone and hydroxyzine.The physician informed the patient the reaction she is having does not appear to be related to an antibiotic she is taking for dental treatment performed after the stent implant procedure.The patient was taking the antibiotic from (b)(6) to (b)(6).The patient will see an allergist and dermatologist this week.No additional information was provided.
 
Additional Manufacturer Narrative
(b)(4).It was reported that the procedure was performed to treat a lesion in the superior mesenteric artery.The instructions for use states: the omnilink elite stent system is indicated for the treatment of atherosclerotic iliac artery lesions.Although the device was used off-label, there does not appear to be any relation to the reported patient effects.

Brand Name
OMNILINK ELITE PERIPHERAL STENT SYSTEM
Common Device Name
PERIPHERAL STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7882803
Report Number2024168-2018-07219
Device Sequence Number2508312
Product Code NIO
UDI-Device Identifier08717648179181
UDI-Public08717648179181
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P110043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 09/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2020
Device Catalogue Number1012622-19
Device Lot Number7011841
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/11/2018
Supplement Date Received by Manufacturer09/19/2018
Initial Report FDA Received Date09/17/2018
Supplement Report FDA Received Date09/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR
Patient Weight73